Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1278_01.pdf851.65 kBAdobe PDFView/Open
Title: Non-relativistic Limit of a Dirac particle Interacting with the Quantum Radiation Field (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Arai, Asao
Author's alias: 新井, 朝雄
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 1
End page: 11
URI: http://hdl.handle.net/2433/42329
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.